MathSciNet Relay Station
MathSciNet bibliographic data
MR1827080 (2002d:30027) 30C65 (35J70)
Kauhanen, Janne; Koskela, Pekka; Malý, Jan Mappings of finite distortion: condition N. Michigan Math. J. 49 (2001), no. 1, 169–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement